# SDR UALA2012071803883

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 82,408 hours, 13,208 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1562 S39l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 1562 FAILSAFE CORRODED STR 39L-39R.   FABRICATED AND INSTALLED NEW FAILSAFE PER ECRA 5360-01213 DATED 7-17-2012.  MAJOR REPAIR.
